clear
swap_horiz
search

Logs

The medicine seemed to have no effect on the patient.

added by , date unknown

#181305

linked by , date unknown

#206304

linked by , date unknown

#696369

linked by Hans07, 2011-01-03 15:29

#1608862

linked by marcelostockle, 2012-06-06 01:47

#2356079

linked by Tamy, 2013-04-04 19:07

#2356080

linked by Tamy, 2013-04-04 19:08

#2920297

linked by Muelisto, 2013-12-10 20:13

Sentence #43552

eng
The medicine seemed to have no effect on the patient.

You cannot translate sentences because you did not add any language in your profile.

Add a language
deu
Das Medikament schien bei dem Patienten keine Wirkung zu haben.
deu
Das Medikament schien bei dem Patienten wirkungslos zu sein.
epo
La medikamento ŝajne ne havis efikon al la paciento.
fra
Ce médicament ne semble pas avoir d'effets sur le patient.
hun
Úgy látszott, hogy a gyógyszernek nincsen hatása a betegre.
jpn
その薬は患者になんの効果もなかったようだ。
spa
El medicamento no parecía tener efecto en el paciente.
hun
A gyógyszer a betegnél hatástalannak tűnt.

Comments

There are no comments for now.